# SDR 97FDEA00087

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502FE
- Make and model: Boeing 727-25
- Aircraft serial: 18271
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651633811
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0172 005.  BS 950 BULKHEAD IS CRACKED LBL 31, WL 183.  REPAIRED CRACK AT LBL 31, WL 183 ON BS 950 BULKHEAD I.A.W. FED-EX SRM 53-10-9.
